Dichtentheoretische Sätze der Primzahltheorie.

Bernhard Hornfeck

Monatshefte für Mathematik (1956)

  • Volume: 60, page 96-109
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hornfeck, Bernhard. "Dichtentheoretische Sätze der Primzahltheorie.." Monatshefte für Mathematik 60 (1956): 96-109. <http://eudml.org/doc/176987>.

author = {Hornfeck, Bernhard},
journal = {Monatshefte für Mathematik},
keywords = {prime number theory; density theorems},
pages = {96-109},
title = {Dichtentheoretische Sätze der Primzahltheorie.},
url = {http://eudml.org/doc/176987},
volume = {60},
year = {1956},

AU - Hornfeck, Bernhard
TI - Dichtentheoretische Sätze der Primzahltheorie.
JO - Monatshefte für Mathematik
PY - 1956
VL - 60
SP - 96
EP - 109
KW - prime number theory; density theorems
UR - http://eudml.org/doc/176987
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.